# SDR 9616299910

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RIGHT ENGINE EPR WOULD NOT REACH TAKEOFF SETTING AND RIGHT ENGINE ALSO HAD FIRE LOOP LIGHT ILLUMINATION.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED FUEL CONTROL, PUMP ASSEMBLY, AND PRESSURE RATIO BLEED CONTROL VALVE.  OPERATIONAL CHECK OK.
